# SDR SWAA2024070997671

- Difficulty date: June 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 LT WING 2024-361555<[01] REPLACED ANGLE LOCATED ON TRAILING EDGE ORSS 271 LT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2930 SHEET: 7 REV: -.;[02] REPLACED ANGLE LOCATED ON TRAILING EDGE ORSS 271 LT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2930 SHEET: 7 REV: -.
